# SDR F3LA2023120400224

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 20,127 hours, 8,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:REFERENCE LP 313912 DURING DESCENT WE HAD A STRONG ODOR OF DIRTY SOCKS. TURNING OFF PACK 1 ELEMINATED THE ODOR AFTER A FEW MINUTES. THIS AIRCRAFT WAS GROUNDED AT THIS TIME. CORRECTIVE ACTION: PLACED ON MEL-21-52-01F CONT # 1203920 DUE DATE 12-11-2023 PER MCC LP430770 MX PROCEDURE C/W. PLACARD INSTALLED. A/C OK FOR SERVICE./END/
